Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Stopped taking birth control pills. Had unprotected sex, missing period. Pregnant?

I stopped taking birth control pills after a year and a half use. Last month , when i had my period it, it was only few and i ha it only for 3 days( normally 5-6 days).. Then after a week, i had brown discharge and it came out only on that day.. What was it? Also my husband and i had unprotected sex after 14 days from the last day i had brown discharge (april 10). Now im wondering why is it that i still dont have my next menstruation which i supposed to have on april 17. Im now three days delayed. Could i be possibly pregnant?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for query.
May be you are pregnant had unprotected sex near ovulation.
You are not using any type of contraceptive method.
Consult a gynaecologist for urine,blood test and USG to rule out pregnancy.
Chances of disturbance in your menstrual cycle also there.
Take care.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor